MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART

INTUITIVE SURGICAL, INC DA VINCI SP; VISION SYSTEM CART
Model Number 380941-50
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An intuitive surgical, inc.(isi) field service engineer (fse) was dispatched to the customer site to further investigate the reported event.Fse replaced the auxiliary video board (avp) and energy shield monitor (esm) to resolve the issue.The system was tested and verified as ready for use.Isi did receive the da vinci products involved with this complaint to perform failure analysis.The avp was analyzed and was found to have electrical/fiberoptic defects resulting in the component not functioning during testing.The complaint was confirmed based on the results of the investigation, which indicates that the device may have contributed to the customer reported issue.Failure analysis for esm has not been completed yet.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted radical tonsillectomy surgical procedure, error 32209 occurred.Prior to calling technical support, clinical sales representative (csr) power cycled system but error persisted.All leds on the energy shield monitor (esm) were flashing yellow.Intuitive surgical (is) technical support engineer (tse) asked csr to power off the system and guided csr through to verify the integrity of all connections on esm and related connections on core and video processor (vp).Csr verified all connections were seated properly.Tse also guided csr to verify connections between erbe and esm, all verified.Tse had the csr toggle circuit breaker on esm.After restart system started up with same error 32209 and all leds on esm were still flashing yellow.System was not connected to onsite during call, so no relevant logs could be obtained.Csr informed tse that the procedure will be performed as an open surgery due to the issue.There was no report of patient injury.

Brand Name
DA VINCI SP
Common Device Name
VISION SYSTEM CART
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24710031
Report Number2955842-2026-19044
Device Sequence Number12181835
Product Code NAY
UDI-Device Identifier00886874114742
UDI-Public(01)00886874114742
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K182371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380941-50
Device Catalogue Number380941
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/04/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown